Alert archive / Indiana / Flash Flood Warnings in 2009
Flash Flood Warning 23, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at Jun 1, 2009, 6:57 PM EDT for Tippecanoe County, Warren County, Indiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2009, 6:57 PM EDT (22:57 UTC)
- Expired
- Jun 1, 2009, 10:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Tippecanoe County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 107 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 8:46 PM EDT | HEAVY RAIN 1.81 | West Lafayette, IN | MEASURED AT WLFI TV STUDIO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.0 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 335 J/kg
- Mixed-layer CIN
- -222 J/kg
- Mixed-layer LCL
- 1332 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KIND 012257
FFWIND
INC157-171-020200-
/O.NEW.KIND.FF.W.0023.090601T2257Z-090602T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
657 PM EDT MON JUN 1 2009
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL TIPPECANOE COUNTY IN WEST CENTRAL INDIANA...
THIS INCLUDES THE CITY OF LAFAYETTE...
NORTHERN WARREN COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 1000 PM EDT
* AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RAINSVILLE...PURDUE UNIVERSITY...WEST LAFAYETTE AND PINE VILLAGE
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 167 AND 173.
RADAR INDICATES THAT EARLIER RAINFALL WAS UP TO THREE INCHES ACROSS
THE WARNED AREA. ADDITIONAL THUNDERSTORMS ARE MOVING INTO THE WARNED
AREA AND THESE STORMS COULD PRODUCE AN ADDITIONAL ONE TO TWO INCHES
OF RAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DON/T DROWN.
&&
LAT...LON 4048 8724 4046 8714 4043 8673 4035 8673
4035 8710 4038 8710 4036 8714 4035 8718
4036 8743 4048 8753
$$
JOHNSON1 follow-up statement
000
WGUS73 KIND 020037
FFSIND
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
837 PM EDT MON JUN 1 2009
INC157-171-020200-
/O.CON.KIND.FF.W.0023.000000T0000Z-090602T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TIPPECANOE-WARREN-
837 PM EDT MON JUN 1 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT/900 PM
CDT/ FOR NORTHERN WARREN AND CENTRAL TIPPECANOE COUNTIES...
AT 835 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED
AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RAINSVILLE...
PURDUE UNIVERSITY...WEST LAFAYETTE...PINE VILLAGE AND LAFAYETTE.
HEAVY RAINFALL THIS EVENING OF UP TO THREE INCHES HAS ALREADY FALLEN
THIS EVENING. ADDITIONAL HEAVY RAINFALL IS CURRENTLY MOVING ACROSS
PORTIONS OF THE WARNED AREA. HOURLY AMOUNTS OF ONE TO TWO INCHES ARE
POSSIBLE THIS EVENING.
THE HEAVIEST RAIN IS CURRENTLY FALLING ACROSS EXTREME NORTHERN
WARREN COUNTY NEAR THE TOWN OF PINE VILLAGE AND ALONG ALL OF STATE
ROAD 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DON/T DROWN.
&&
LAT...LON 4048 8724 4046 8714 4043 8673 4035 8673
4035 8710 4038 8710 4036 8714 4035 8718
4036 8743 4048 8753
$$
JOHNSONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 3:24 PM EDT, 3 hours 33 minutes earlier.
Area forecast discussion, Jun 1, 3:24 PM EDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 324 PM EDT MON JUN 1 2009 .DISCUSSION... VISSAT SHOWS SOME CU AND SOME MID CLOUDS ACRS THE NRN FA. WSR 88D SHOWS A STORM POPPING UP IN THE NW FA ON A WEAK OUTFLOW BOUNDARY. MOSAIC SHOWS THUNDERSTORMS ACRS NRN IL. TEMPS WERE IN THE MID TO UPR 80S WITH DEWPTS IN THE UPR 50S TO LOW 60S AND WINDS OUT OF THE WSW AT 10-15KTS. A COLD FNT STRETCHED THRU SRN WI INTO WRN IL AND ERN IA. FORECAST FOCUS IS ON POPS/SVR CHCS TONIGHT AND TOMORROW. MODELS IN GOOD AGREEMENT SO WL USE A BLEND. FOR TEMPS WL USE A MAV/MET AVG UNLESS NOTED. THIS EVENING/TONIGHT...COLD FNT MVS INTO THE FA TONIGHT. INSTABILITY ALREADY HIGH AND WILL GET EVEN BETTER THIS EVENING WITH SB CAPES OF 2000-4000 SHOWING UP IN THE NAM AND GFS. 0-6KM BULK SHEAR STILL FCST TO BE AROUND 30 KTS. COULD ALSO BE SOME LEFTOVER OUTFLOW BOUNDARIES IN THE N FROM EARLIER CONVECTION/CURRENT LITTLE SHOWERS. WSWLY SFC FLOW WL KEEP DIRECTIONAL SHEAR FAIRLY SMALL SO MAIN THREATS WILL BE HAIL AND DAMAGING WINDS AND THE HAIL THREAT DROPPING SOME AS INSTABILITY DECREASES A COUPLE HOURS AFTER SUNSET. FOR TEMPS SHOULD HAVE SOME CLOUD COVER WITH THE CONVECTION SO WENT CLOSER TO WARMER MET NUMBERS. TUE/TUE NT...SFC BOUNDARY STALLS AND SHOULD MEANDER BACK NORTH A BIT. MOST PARAMETERS SHUD BE SIMILAR TO TODAY/TONIGHT BUT A WEAKER LLJET AT LEAST UNTIL 6Z WED. LOOKS LIKE THINGS AGAIN WILL GET GOING IN THE EVENING SO WENT WITH CHC POPS IN THE NORTH TUE TAPERING TO SLT CHC S AND RAMPING UP TO LIKELIES TUE NT WITH THE LL JET MVING THRU AS WELL AS A S/W. PREFER THE WARMER MET NUMBERS FOR TUE HIGHS AS TODAY/S TEMPS ARE HIGHER THAN GUIDANCE HIGHS WERE FOR TODAY. WED...COLD FNT GETS GOING AGAIN AND SLOWLY MAKES IT/S WAY THRU THE FA. LL FRONTOGENESIS LOOKS GOOD ACRS THE AREA AND EXPECT IT TO SPARK THUNDERSTORMS AS IT MOVES THRU. WL GO WITH LIKELY POPS FOR AT LEAST THE SE HALF. WITH THE SLOW MVMENT COULD SEE SOME HEAVY RAIN AND POTENTIAL FOR FLOODING ISSUES. HAVE ADDED SOME POPS TO WED NT AS THE FNT IS MOVING A LITTLE SLOWER IN THE LATEST MODEL RUNS. EXTENDED...DRY THU-SAT WITH BROAD HIGH PRESSURE ACRS THE AREA. GFS SHOWS SOME QPF IN THE W ON SAT BUT THINK THIS MAY BE A BIT TOO FAST SO WL LEAVE OUT FOR NOW. SAT NT BRING IN CHC THUNDER AND KEEP IT IN TIL THE END OF THE PD WITH BOTH ECM AND GFS SHOWING ANOTHER FNT STALLING ACRS THE FA SIMILAR TO THE CURRENT SITUATION. && .AVIATION...DISCUSSION FOR 18Z TAFS. VFR CONDITIONS EXPECTED THROUGH THE PD BASED ON LCL AND MODEL TIME SECS. HOWEVER...CD FNT ACRS THE UPR GT LKS WL DROP SE INTO NCTRL IN THIS EVENING AND THEN BECOME QUASI-STNRY. ALSO...MODELS BRING S/W ACRS THE SRN GT LKS EARLY THIS EVE. THIS SHOULD RESULT IN SCT TRWS DEVELOPING BY 23Z AT LAF AND 01Z AT IND AND HUF PER THE HIGH RESOLUTION RAPID REFRESH. MODEL CAPES TO 3000 J/KG THIS AFTERNOON AND EVE SHOULD REMAIN UP ENOUGH TO KEEP VCTS AND CBS IN THROUGH 18Z TUE. CVRG AND TIMING TOO UNCERTAIN TO PLACE TRWS IN A MAIN OR TEMPO GROUP...BUT WL PUT VCTS IN STARTING AT 23Z AT LAF AND CBS A COUPLE OF HOURS EARLIER FOR A BUFFER. LOOKS LIKE WINDS WL STAY UP JUST ENOUGH TO KEEP VSBYS P6SM XCP AT BMG DESPITE DEW PTS COMING UP AS SW WINDS GUSTING TO 18KTS DRAW +60 DEGREE DEW PTS CURRENTLY ACRS THE MIDDLE MSP VLY NEWD ACRS CNTRL INDIANA. WL GO WITH MVFR VBYS AT BMG WITH LAV AND GFS MOS INDICATED SW WINDS LESS THAN 5KTS AND DEW PTS IN THE LOWER 60S. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...MK PUBLIC...CP
Hazardous weather outlook, Jun 1, 4:09 PM EDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 409 PM EDT MON JUN 1 2009 INZ021-028>031-035>042-049-022015- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-HENRY- 409 PM EDT MON JUN 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. WARM...MOIST AIR IS IN PLACE OVER CENTRAL INDIANA. THUNDERSTORMS ARE EXPECTED TO FORM LATE THIS AFTERNOON AND CONTINUE INTO TONIGHT. THE MAIN THREATS WITH THESE STORMS WILL BE DAMAGING WIND...HAIL...HEAVY DOWNPOURS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON TUESDAY. ON TUESDAY A FRONTAL BOUNDARY WILL STALL OVER CENTRAL INDIANA. ANOTHER ROUND OF THUNDERSTORMS CAN BE EXPECTED THROUGHOUT MOST OF CENTRAL INDIANA BY TUESDAY EVENING. THE MAIN THREAT FROM TUESDAYS STORMS WILL ALSO BE DAMAGING WIND...HAIL...HEAVY DOWNPOURS AND FREQUENT LIGHTNING. THUNDERSTORMS WILL BE LIKELY ON WEDNESDAY BUT ARE NOT EXPECTED TO BECOME SEVERE. THUNDERSTORMS ARE ALSO POSSIBLE FROM SATURDAY NIGHT THROUGH MONDAY. IT IS TOO EARLY TO DETERMINE WHETHER OR NOT THESE STORMS MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ043>048-051>057-060>065-067>072-022015- VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-VIGO-CLAY-OWEN- MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN- BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 409 PM EDT MON JUN 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT. WARM...MOIST AIR IS IN PLACE OVER CENTRAL INDIANA. THUNDERSTORMS ARE EXPECTED TO FORM LATE THIS EVENING AND CONTINUE INTO TONIGHT. THE MAIN THREATS WITH THESE STORMS WILL BE DAMAGING WIND...HAIL...HEAVY DOWNPOURS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON TUESDAY. ON TUESDAY A FRONTAL BOUNDARY WILL STALL OVER CENTRAL INDIANA. ANOTHER ROUND OF THUNDERSTORMS CAN BE EXPECTED THROUGHOUT MOST OF CENTRAL INDIANA BY TUESDAY EVENING. THE MAIN THREAT FROM TUESDAYS STORMS WILL ALSO BE DAMAGING WIND...HAIL...HEAVY DOWNPOURS AND FREQUENT LIGHTNING. THUNDERSTORMS WILL BE LIKELY ON WEDNESDAY BUT ARE NOT EXPECTED TO BECOME SEVERE. THUNDERSTORMS ARE ALSO POSSIBLE FROM SATURDAY NIGHT THROUGH MONDAY BUT IT IS TOO EARLY TO DETERMINE WHETHER OR NOT THESE STORMS MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) CP
In the hours before
Local storm report, Jun 1, 5:55 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
555 PM EDT MON JUN 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL SHADELAND 40.34N 86.96W
06/01/2009 E1.50 INCH TIPPECANOE IN BROADCAST MEDIA
&&
JOHNSONLocal storm report, Jun 1, 6:05 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
605 PM EDT MON JUN 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG BATTLE GROUND 40.51N 86.84W
06/01/2009 TIPPECANOE IN TRAINED SPOTTER
TREES DOWNED.
&&
DTUCEKLocal storm report, Jun 1, 6:18 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
618 PM EDT MON JUN 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND GST KOKOMO 40.48N 86.13W
06/01/2009 M58 MPH HOWARD IN AWOS
MEASURED BY OKK AWOS
&&
JOHNSONLocal storm report, Jun 1, 6:26 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
626 PM EDT MON JUN 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM TSTM WND GST 1 S FRANKFORT 40.27N 86.51W
06/01/2009 E60 MPH CLINTON IN AMATEUR RADIO
ESTIMATED NEAR ANTIOCH
&&
JOHNSONLocal storm report, Jun 1, 6:46 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
646 PM EDT MON JUN 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM TSTM WND DMG 10 ESE LEBANON 40.00N 86.30W
06/01/2009 BOONE IN AMATEUR RADIO
POWER LINES DOWN
&&
JOHNSONLocal storm report, Jun 1, 6:50 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
650 PM EDT MON JUN 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG KOKOMO 40.48N 86.13W
06/01/2009 HOWARD IN EMERGENCY MNGR
REPORTS OF DOZENS OF TREES DOWN COUNTYWIDE ALONG WITH
SOME COUNTY ROADS BLOCKED BY FALLEN TREES.
&&
JOHNSONThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 3:53 PM EDT | Severe Thunderstorm Warning | IND | Montgomery | 33 min |
| Jun 1, 4:31 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Warren | 44 min |
| Jun 1, 4:47 PM EDT | Severe Thunderstorm Warning | IND | Tippecanoe | 43 min |
| Jun 1, 5:08 PM EDT | Severe Thunderstorm Warning | IND | Clinton | 52 min |
| Jun 1, 5:15 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Tippecanoe, Warren | 60 min |
| Jun 1, 5:27 PM EDT | Flash Flood Warning | IND | Tippecanoe, Warren | 93 min |
| Jun 1, 5:38 PM EDT | Tornado Warning | IND | Tippecanoe | 24 min |
| Jun 1, 5:56 PM EDT | Severe Thunderstorm Warning | IND | Howard | 50 min |
| Jun 1, 6:00 PM EDT | Tornado Warning | IND | Clinton | 45 min |
| Jun 1, 6:21 PM EDT | Flash Flood Warning | IND | Clinton, Tippecanoe | 84 min |
| Jun 1, 6:24 PM EDT | Severe Thunderstorm Warning | IND | Boone | 51 min |
| Jun 1, 6:48 PM EDT | Areal Flood Warning | IND | Howard | 3 hr |
| Jun 1, 6:51 PM EDT | Severe Thunderstorm Warning | IND | Tipton | 22 min |
| Jun 1, 7:43 PM EDT | Flash Flood Warning | IND | Clinton, Tippecanoe | 3 hr |
Nearby
Flash Flood Warnings in Indiana, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.